# SDR AALA20130703006

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 47,865 hours, 6,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38C ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 38C ESCAPE PATH LIGHT. OPERATIONS CHECKED NORMAL.
